EconPapers    
Economics at your fingertips  
 

Asymptotic Likelihood Based Inference for Co‐integrated Homogenous Gaussian Diffusions

Mathieu Kessler and Anders Rahbek

Scandinavian Journal of Statistics, 2001, vol. 28, issue 3, 455-470

Abstract: In this paper we consider inference for a multivariate Gaussian homogenous diffusion which is co‐integrated, i.e. admits a representation in terms of stable relations (ergodic diffusions) plus Brownian motions. We show that inference on co‐integration rank (the number of stable relations) in continuous time can be based on existing asymptotic distributions from discrete time co‐integration analysis. Likewise the asymptotic distributions of the co‐integration parameters are shown to be mixed Gaussian. Special attention is given to the parametrization of the drift terms. It is shown that the asymptotic distribution of the co‐integration rank test statistic does not depend on the level of the process as a result of the chosen parametrization.

Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
https://doi.org/10.1111/1467-9469.00248

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:scjsta:v:28:y:2001:i:3:p:455-470

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0303-6898

Access Statistics for this article

Scandinavian Journal of Statistics is currently edited by ÿrnulf Borgan and Bo Lindqvist

More articles in Scandinavian Journal of Statistics from Danish Society for Theoretical Statistics, Finnish Statistical Society, Norwegian Statistical Association, Swedish Statistical Association
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:scjsta:v:28:y:2001:i:3:p:455-470